RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aleksandrov, Alexander Yurevich

Statistics Math-Net.Ru
Total publications: 49
Scientific articles: 46

Number of views:
This page:2182
Abstract pages:8420
Full texts:2799
References:764
Professor
Doctor of physico-mathematical sciences (2000)
E-mail: ,
Website: http://www.apmath.spbu.ru/ru/staff/aleksandrov

http://www.mathnet.ru/eng/person19428
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/273488

Publications in Math-Net.Ru
2020
1. A. Yu. Aleksandrov, A. D. Semenov, A. L. Fradkov, “Discrete-time deployment of agents on a line segment: delays and switches do not matter”, Avtomat. i Telemekh., 2020, 4,  79–93  mathnet  elib; Autom. Remote Control, 81:4 (2020), 637–648  isi  scopus
2019
2. A. Yu. Aleksandrov, J. Zhan, “Investigation of ultimate boundedness conditions of mechanical systems via decomposition”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 15:2 (2019),  173–186  mathnet  elib
2018
3. A. Yu. Aleksandrov, O. Mason, “On diagonal stability of positive systems with switches and delays”, Avtomat. i Telemekh., 2018, 12,  16–33  mathnet  elib; Autom. Remote Control, 79:12 (2018), 2114–2127  isi  scopus
4. A. Yu. Aleksandrov, “Construction of the Lyapunov–Krasovskii functionals for some classes of positive delay systems”, Sibirsk. Mat. Zh., 59:5 (2018),  957–969  mathnet  elib; Siberian Math. J., 59:5 (2018), 753–762  isi  scopus
5. A. Yu. Aleksandrov, A. A. Vorob'eva, E. P. Kolpak, “On the diagonal stability of some classes of complex systems”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 14:2 (2018),  72–88  mathnet  elib
2017
6. A. Yu. Aleksandrov, E. B. Aleksandrova, A. V. Platonov, Y. Chen, “Estimate of the attraction domain for a class of nonlinear switched systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 8,  3–16  mathnet; Russian Math. (Iz. VUZ), 61:8 (2017), 1–12  isi  scopus
2016
7. A. Yu. Aleksandrov, A. V. Platonov, “On stability of solutions for a class of nonlinear difference systems with switching”, Avtomat. i Telemekh., 2016, 5,  37–49  mathnet  elib; Autom. Remote Control, 77:5 (2016), 779–788  isi  elib  scopus
2015
8. A. Yu. Aleksandrov, A. P. Zhabko, A. A. Kosov, “Analysis of stability and stabilization of nonlinear systems via decomposition”, Sibirsk. Mat. Zh., 56:6 (2015),  1215–1233  mathnet  mathscinet  elib; Siberian Math. J., 56:6 (2015), 968–981  isi  scopus
9. A. Yu. Aleksandrov, E. B. Aleksandrova, A. V. Platonov, “Stability analysis of equilibrium positions of nonlinear mechanical systems with nonstationary leading parameter at the potential forces”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2015, 1,  107–119  mathnet  elib
2014
10. A. Yu. Aleksandrov, A. V. Platonov, “On the asymptotic stability of solutions of hybrid multivariable systems”, Avtomat. i Telemekh., 2014, 5,  18–30  mathnet; Autom. Remote Control, 75:5 (2014), 818–828  isi  scopus
11. A. Yu. Aleksandrov, A. V. Platonov, “On the ultimate boundedness and permanence of solutions for a class of discrete-time switched models of population dynamics”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2014, 1,  5–16  mathnet
2013
12. A. Yu. Aleksandrov, A. A. Tikhonov, “Uniaxial Electrodynamical Stabilization of the Artificial Earth Satellite in the Orbital Coordinate System”, Avtomat. i Telemekh., 2013, 8,  22–31  mathnet  elib; Autom. Remote Control, 74:8 (2013), 1249–1256  isi  elib  scopus
13. A. Yu. Aleksandrov, A. A. Kosov, “On stability of gyroscopic systems”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2013, 2,  3–13  mathnet
2012
14. A. Yu. Aleksandrov, A. P. Zhabko, “On the asymptotic stability of solutions of a class of systems of nonlinear differential equations with delay”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 5,  3–12  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:5 (2012), 1–8  scopus
15. A. Yu. Aleksandrov, A. P. Zhabko, “On the asymptotic stability of solutions of nonlinear systems with delay”, Sibirsk. Mat. Zh., 53:3 (2012),  495–508  mathnet  mathscinet; Siberian Math. J., 53:3 (2012), 393–403  isi  scopus
16. A. Yu. Aleksandrov, A. A. Kosov, A. V. Platonov, “On asymptotic stability of mechanical systems with nonstationary leading parameter under dissipative forces”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2012, 2,  97–109  mathnet
2011
17. A. Yu. Aleksandrov, A. A. Kosov, Yangzhou Chen, “Stability and stabilization of mechanical systems with switching”, Avtomat. i Telemekh., 2011, 6,  5–17  mathnet  mathscinet  zmath; Autom. Remote Control, 72:6 (2011), 1143–1154  isi  scopus
18. A. Yu. Aleksandrov, A. V. Platonov, A. A. Kosov, “On the preservation of instability of mechanical systems under the evolution of dissipative forces”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  3–19  mathnet
19. A. Yu. Aleksandrov, A. V. Platonov, “Stability Analysis Based on Nonlinear Inhomogeneous Approximation”, Mat. Zametki, 90:6 (2011),  803–820  mathnet  mathscinet; Math. Notes, 90:6 (2011), 787–800  isi  scopus
20. A. Yu. Aleksandrov, “Investigation of solutions stability for a class of complex systems”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2011, 4,  3–13  mathnet
21. A. Yu. Aleksandrov, A. A. Kosov, “On stability and stabilization of mechanical systems with nonlinear energy sinks”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2011, 1,  106–115  mathnet
2010
22. A. Yu. Aleksandrov, A. V. Platonov, “Об устойчивости решений гибридных однородных систем”, Matem. Mod. Kraev. Zadachi, 3 (2010),  10–13  mathnet
23. A. Yu. Aleksandrov, A. P. Zhabko, “Preservation of stability under discretization of systems of ordinary differential equations”, Sibirsk. Mat. Zh., 51:3 (2010),  481–497  mathnet  mathscinet  zmath; Siberian Math. J., 51:3 (2010), 383–395  isi  scopus
24. A. Yu. Aleksandrov, A. V. Platonov, “On the Stability of Hybrid Homogeneous Systems”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 5(21) (2010),  24–32  mathnet
2009
25. A. Yu. Aleksandrov, A. V. Platonov, “On stability and dissipativity of some classes of complex systems”, Avtomat. i Telemekh., 2009, 8,  3–18  mathnet  mathscinet  zmath; Autom. Remote Control, 70:8 (2009), 1265–1280  isi  scopus
2008
26. A. Yu. Aleksandrov, A. V. Platonov, “On absolute stability of one class of nonlinear switched systems”, Avtomat. i Telemekh., 2008, 7,  3–18  mathnet  mathscinet  zmath; Autom. Remote Control, 69:7 (2008), 1101–1116  isi  scopus
2006
27. A. Yu. Aleksandrov, A. P. Zhabko, “On stability of the solutions of a class of nonlinear delay systems”, Avtomat. i Telemekh., 2006, 9,  3–14  mathnet  mathscinet  zmath; Autom. Remote Control, 67:9 (2006), 1355–1365  scopus
2005
28. A. Yu. Aleksandrov, “On the Construction of Lyapunov Functions for Nonlinear Systems”, Differ. Uravn., 41:3 (2005),  291–297  mathnet  mathscinet; Differ. Equ., 41:3 (2005), 303–309
29. A. Yu. Aleksandrov, A. P. Zhabko, “On the stability of solutions of nonlinear difference systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 2005, 2,  3–12  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 49:2 (2005), 1–10
2004
30. A. Yu. Aleksandrov, “Об абсолютной устойчивости одной нелинейной системы дифференциальных уравнений”, Matem. Mod. Kraev. Zadachi, 3 (2004),  13–15  mathnet
2003
31. A. Yu. Aleksandrov, A. P. Zhabko, “On stability of solutions to one class of nonlinear difference systems”, Sibirsk. Mat. Zh., 44:6 (2003),  1217–1225  mathnet  mathscinet  zmath; Siberian Math. J., 44:6 (2003), 951–958  isi
2002
32. A. Yu. Aleksandrov, “Limiting States of Controllable Systems”, Avtomat. i Telemekh., 2002, 12,  24–31  mathnet  mathscinet  zmath; Autom. Remote Control, 63:12 (2002), 1884–1890  scopus
2001
33. A. Yu. Aleksandrov, “On the Stability of Complex Systems in Critical Situations”, Avtomat. i Telemekh., 2001, 9,  3–13  mathnet  mathscinet  zmath; Autom. Remote Control, 62:9 (2001), 1397–1406  isi  scopus
2000
34. A. Yu. Aleksandrov, “The stability of a class of nonautonomous systems with respect to a nonlinear approximation”, Differ. Uravn., 36:7 (2000),  993–995  mathnet  mathscinet; Differ. Equ., 36:7 (2000), 1102–1105
35. A. Yu. Aleksandrov, “Some convergence and stability conditions for nonlinear systems”, Differ. Uravn., 36:4 (2000),  549–551  mathnet  mathscinet; Differ. Equ., 36:4 (2000), 613–615
36. A. Yu. Aleksandrov, “On stability with respect to the nonautonomous first approximation”, Izv. Vyssh. Uchebn. Zaved. Mat., 2000, 10,  13–20  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 44:10 (2000), 11–18
1999
37. A. Yu. Aleksandrov, “On the stability of the vector Li'enard equation with unsteady perturbations”, Sibirsk. Mat. Zh., 40:5 (1999),  977–986  mathnet  mathscinet  zmath; Siberian Math. J., 40:5 (1999), 819–827  isi
1998
38. A. Yu. Aleksandrov, “Investigation of recurrent oscillations of dynamical systems”, Differ. Uravn., 34:8 (1998),  1011–1017  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1013–1019
39. A. Yu. Aleksandrov, “The effect of unbounded perturbations on the stability of systems of differential equations”, Differ. Uravn., 34:2 (1998),  279–281  mathnet  mathscinet; Differ. Equ., 34:2 (1998), 283–286
40. A. Yu. Aleksandrov, “On a method for constructing Lyapunov functions for nonlinear nonautonomous systems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1998, 1,  3–10  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 42:1 (1998), 1–8
41. A. Yu. Aleksandrov, “Stability of solutions of nonlinear systems with unbounded perturbations”, Mat. Zametki, 63:1 (1998),  3–8  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 3–8  isi
1997
42. A. Yu. Aleksandrov, “On stability with respect to a nonlinear approximation”, Sibirsk. Mat. Zh., 38:6 (1997),  1203–1210  mathnet  mathscinet  zmath; Siberian Math. J., 38:6 (1997), 1039–1046  isi
1996
43. A. Yu. Aleksandrov, “Asymptotic stability of solutions of systems of nonstationary differential equations with homogeneous right-hand sides”, Dokl. Akad. Nauk, 349:3 (1996),  295–296  mathnet  mathscinet  zmath
44. A. Yu. Aleksandrov, “On the stability of the Liénard equation with unsteady perturbations”, Differ. Uravn., 32:5 (1996),  702–703  mathnet  mathscinet; Differ. Equ., 32:5 (1996), 712–713
1994
45. A. Yu. Aleksandrov, “On the existence of asymptotically recurrent motions of dynamical systems”, Differ. Uravn., 30:4 (1994),  720–722  mathnet  mathscinet; Differ. Equ., 30:4 (1994), 667–669
1989
46. A. Yu. Aleksandrov, “On the existence of recurrent solutions of a class of differential equations”, Differ. Uravn., 25:5 (1989),  902–903  mathnet  mathscinet  zmath

2019
47. A. Yu. Aleksandrov, L. A. Antoshkina, E. V. Afinogentova, A. S. Andreev, I. G. Bashmakov, P. A. Vel'misov, V. Z. Grines, E. V. Desyaev, O. V. Druzhinina, D. K. Egorova, A. P. Zhabko, R. V. Zhalnin, E. A. Lizina, A. M. Kamachkin, A. A. Kosov, O. G. Kostrov, E. B. Kuznetsov, T. Ph. Mamedova, S. I. Martynov, S. M. Muryumin, V. I. Nikonov, S. I. Peregudin, E. E. Peskova, I. P. Ryazantseva, P. V. Senin, G. A. Smolkin, A. G. Smolyanov, L. A. Sukharev, A. O. Syromyasov, V. F. Tishkin, A. Yu. Uteshev, S. E. Kholodova, I. I. Chuchaev, P. A. Shamanaev, A. V. Shchennikov, E. V. Shchennikova, O. S. Yazovtseva, “In memory of Vladimir Nikolaevich Shchennikov”, Zhurnal SVMO, 21:2 (2019),  269–273  mathnet
2016
48. A. Yu. Aleksandrov, G. V. Alferov, E. I. Veremei, A. P. Zhabko, A. M. Kamachkin, V. V. Karelin, D. A. Ovsyannikov, L. A. Petrosyan, V. L. Kharitonov, “Stanislav Nikolaevich Vasiliev (the 70th of his birthday anniversary)”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2016, 3,  128–129  mathnet
2014
49. V. N. Igolkin, V. V. Karelin, S. K. Myshkov, L. N. Polyakova, G. Sh. Tamasyan, L. A. Petrosyan, E. I. Veremey, Yu. M. Dahl, O. I. Drivotin, V. Yu. Dobrynin, N. V. Egorov, A. P. Zhabko, A. M. Kamachkin, G. A. Leonov, V. S. Novoselov, D. A. Ovsyannikov, A. N. Terekhov, S. V. Chistyakov, V. L. Kharitonov, V. M. Bure, A. Yu. Aleksandrov, S. N. Andrianov, A. O. Bochkarev, V. V. Evstafieva, V. S. Ermolin, V. V. Zakharov, I. V. Olemskoy, Yu. G. Pronina, S. L. Sergeev, A. Yu. Uteshev, O. N. Chizhova, “V. F. Demianov”, Vestnik S.-Petersburg Univ. Ser. 10. Prikl. Mat. Inform. Prots. Upr., 2014, 2,  154–156  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020